# SDR ANCF2012081500128

- Difficulty date: August 15, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N969AV
- Make and model: Airbus A330-243
- Aircraft serial: 0969
- Aircraft time: 16,455 hours, 2,746 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Tachometer
- Part number: C201051001
- Part serial: 09295
- Condition: Faulty
- Location: Anti-Skid Sys
- Part time: 16,445 hours, 2,746 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PILOT REPORT:  DURING T/O AT ABOUT 60 KT ECAM BRAKE RELEASED WAS PRESENT THE TAKEOFF WAS DISCONTINUED.  THIS ITEM IS DEFERRED TO DMI N°364 MEL 32-42-05 CAT C MEL PROCEDURE WERE ACCOMPLISHED - IN ACCORDANCE WITH AMM 32-42-57-000/400- 801 A WHEEL SPEED TACHOMETER N°7 WAS REMOVED AND REPLACED TEST BSCU CH 1 AND 2 OK.
